• Medication interaction

    Asked by Laurie3015 on Sunday, February 10, 2019

    Medication interaction

    How will the chemo react to my psych meds?

    5 Answers from the Community

    5 answers
    • LiveWithCancer's Avatar
      LiveWithCancer

      It might. I would discuss with my oncologist

      2 months ago
    • cllinda's Avatar
      cllinda

      There is always a chance things will effect your chemo. Let the doctors know what you are taking and maybe things might have to be adjusted or changed out.

      2 months ago
    • ChicagoSandy's Avatar
      ChicagoSandy

      Have your oncologist speak with your psychiatrist to find a combo that neither inactivates nor potentiates (i.e., dangerously increases blood levels of) the meds or chemo. If your health system offers one, you might want to consult an oncopsychiatrist (not just for fine-tuning the meds but also for talk therapy specific to dealing with cancer).

      2 months ago
    • gpgirl70's Avatar
      gpgirl70

      Mention anything you take including supplements to your oncologist. They will let you know what you can and cannot take. They should do some type of chemo education so you know about diet, meds, etc.

      2 months ago
    • cards7up's Avatar
      cards7up

      Many people take anti-anxiety or psychosomatic meds who are on chemo. If you've already started treatment, then it should be on a med list with your treating doctor.

      2 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.